# SDR DALA1227099261

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9936073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE TIE DOWN CLIP CORRODED OUT OF LIMITS AT STA 1231 RBL 3.  FABRICATED  NEW SHEAR CLIP AND INSTALLED PER MD 90 SRM 51-30-02, 51-10-03, 53-00-01, 51-10-01, 51-10-05, AND DWG 9936073.
